MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)
Model Number D153
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was suspected to be depleting prematurely and had lost half of a year of device battery.This device remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25700921
Report Number2124215-2026-35718
Device Sequence Number18566737
Product Code LWS
UDI-Device Identifier00802526534829
UDI-Public(01)00802526534829(17)201213
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/13/2020
Device Model NumberD153
Device Catalogue NumberD153
Device Lot Number215451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer07/07/2026
Not provided
Initial Report FDA Received Date07/03/2026
Supplement Report FDA Received Date07/21/2026
08/20/2026
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age40 YR
Patient SexFemale